# SDR DALA2018041202397

- Difficulty date: April 7, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 75,794 hours, 17,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 13-20 F?C ARE INOPERATIVE. REPLACED EMERGENCY LIGHT FUSE. SYSTEM OPERATION IS NORMAL.
